Table of Contents Author Guidelines Submit a Manuscript
Journal of Control Science and Engineering
Volume 2017, Article ID 4896764, 9 pages
https://doi.org/10.1155/2017/4896764
Research Article

Input-Output Finite-Time Control of Positive Switched Systems with Time-Varying and Distributed Delays

College of Information Engineering, Henan University of Science and Technology, Luoyang 471023, China

Correspondence should be addressed to Leipo Liu; moc.361@321opieluil

Received 12 December 2016; Accepted 20 February 2017; Published 6 March 2017

Academic Editor: Ai-Guo Wu

Copyright © 2017 Leipo Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Leipo Liu, Xiangyang Cao, Zhumu Fu, and Shuzhong Song, “Input-Output Finite-Time Control of Positive Switched Systems with Time-Varying and Distributed Delays,” Journal of Control Science and Engineering, vol. 2017, Article ID 4896764, 9 pages, 2017. https://doi.org/10.1155/2017/4896764.